# SDR SIMA2012010008

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N905AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- Aircraft time: 17,594 hours, 15,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3242 THE CREW REPORTED THE MAIN CABIN DOOR HANDLE HARD TO OPEN AND CLOSE ALSO MADE A NOISE LIKE A SPRING RAPIDLY RELEASING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBRICATED MAIN DOOR HANDLE LOCKING MECHANISM IAW EMB 145 AMM 52-18-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
